# SDR SWAA052568

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 49,056 hours, 49,006 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 569670
- Part serial: MX410426
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE HEARD WHEN FLAPS ARE EXTENDED & RETRACTED.  REMOVED AND REPLACED FLAP HYDRAULIC DRIVE MOTOR PER MM.
